# SDR FDEA202202100648

- Difficulty date: February 10, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: AFA7740503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FUSELAGE MD SEAT TRACKS AT STA1661-1791/LBL74 SUSPECT SURFACE CORROSION   AT MULTIPLE HOLES (MARKED). REMOVED CORROSION FROM UPPER FUSELAGE MD SEAT TRACKS AT STA1661-1791/LBL74 PER   MD-11 SRM 51-21-01-0G AND  REPAIRED INB LOBE BTWN STA 1741 AND 1761 PER MD11 SRM 53-  00-52-2R FIG 201 REPAIR 4 SHEET 2.   "MAJOR REPAIR"
